# SDR GLBA96022

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED LDG GEAR ANNUNCIATES WITH GEAR DOWN AND LOCKED.  MAINTENANCE ADJUSTED NLG DOWNLOCK SWITCH.  OPS CHECK GOOD.  (M)
